# SDR GLBA20090914F

- Difficulty date: September 12, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N218YV
- Make and model: Beech 1900D
- Aircraft serial: UE218
- Aircraft time: 24,920 hours, 36,228 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - PILOTS REPORTED A SMALL DENT IN THE LT FUSELAGE JUST FWD OF FS 258.25 ON THE UPPER SKIN.  DAMAGED AREA APPROX .250 INCH BY .750 INCH. MX REPAIRED THE AFFECTED AREA IAW  EO 09-1900-53-019.  RII INSP C/W IAW GLA EO 09-1900-53-019.
